# SDR SWAA2022020734497

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT; RIGHT HAND Z-ANGLE CORRODED @ BS 727D + 5 TO 767; RBL 20' / AFT PIT R/H Z-ANGLE CORROSION BLENDED AND FOUND TO BE 'OUT OF LIMITS' AT ORIGINAL .040' REMAINING .032' LOSS OF .008'. REPLACED WITH P/N BAC1496-377 7075-T62 TAG # A71914 IAW SRM 53-00-53-2R-5.
